Publication
Title
Two new classes of exact solutions for the KdV equation via Backlund transformations
Author
Abstract
Language
English
Source (journal)
Chaos, solitons and fractals. - Oxford
Publication
Oxford : 1997
ISSN
0960-0779
Volume/pages
8:12(1997), p. 1901-1909
ISI
000071019200002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 04.12.2018
To cite this reference